| Model Number |
226.622 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent hardware removal of a right femur for osteomyelitis infection.The original date of surgery was (b)(6) 2019.All hardware was removed easily.There was (1) postoperatively broken screw.No fragments were generated from the broken implant.There was no surgical delay reported.No further information provided.This report is for (1) 4.5mm curved broad lcp plate 12 holes/229mm.This is report 5 of 15 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: a device history record (dhr) review was conducted: part # 226.622-us.Lot # l201078.Manufacturing site: grenchen.Release to warehouse date: 14nov2016.Non-conformance (nc) was opened due to a fire at the grenchen manufacturing site, after review it was determined the product was not affected since the fire occurred before the manufacturing of the product.A manufacturing record evaluation was performed for the finished article lot and no non-conformances related to the complaint were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.G1; h4.